MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONSTRAINED LINER WITH CONSTRAINING RING 28 MM I.D. SIZE HH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CONSTRAINED LINER WITH CONSTRAINING RING 28 MM I.D. SIZE HH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip procedure.Subsequently, the patient was revised due to loosening of cup 2 days post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: disassociation of the constrained liner of the right hip arthroplasty.There is no radiographic evidence of cup loosening.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.  multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2021 - 00462, 0002648920 - 2021 - 00463, 0001822565 - 2021 - 02492, 0001822565 - 2021 - 02495.

Brand Name
CONSTRAINED LINER WITH CONSTRAINING RING 28 MM I.D. SIZE HH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13118951
Report Number0001822565-2021-03704
Device Sequence Number4517598
Product Code KWZ
UDI-Device Identifier00889024151819
UDI-Public(01)00889024151819(17)251119(10)64726174
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101730
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Model NumberN/A
Device Catalogue Number00875800928
Device Lot Number64726174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexFemale
Patient Weight55 KG